Jump to ContentJump to Main Navigation

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board Member: Armbruster, Dieter / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina

8 Issues per year


IMPACT FACTOR 2013: 0.453

SCImago Journal Rank (SJR): 0.292
Source Normalized Impact per Paper (SNIP): 0.566

VolumeIssuePage

Issues

Homotopy Perturbation Method for Bifurcation of Nonlinear Problems

Ji-Huan He,

Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation. Volume 6, Issue 2, Pages 207–208, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: 10.1515/IJNSNS.2005.6.2.207, May 2011

Publication History

Published Online:
2011-05-13

Comments (0)

Please log in or register to comment.